IEEE - Institute of Electrical and Electronics Engineers, Inc. - Sum of squares solutions assuring non-quadratic discrete stability

2011 IEEE International Conference on Fuzzy Systems (FUZZ-IEEE)

Author(s): Ji-Chang Lo ; Then-Shun Kao
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2011
Conference Location: Taipei, Taiwan, Taiwan
Conference Date: 27 June 2011
Page(s): 311 - 314
ISBN (Electronic): 978-1-4244-7317-5
ISBN (Paper): 978-1-4244-7315-1
ISBN (Online): 978-1-4244-7316-8
ISSN (Paper): 1098-7584
ISSN (Online): 1098-7584
DOI: 10.1109/FUZZY.2011.6007328
Regular:

A new stability condition in terms of SOS is studied in this paper for discrete-time fuzzy systems. Based on a parameter-dependent Lyapunov function, we study asymptotically SOS relaxation... View More

Advertisement